# SDR SIMA202201287003

- Difficulty date: January 27, 2022
- Submitted: January 28, 2022
- Operation: Air carrier
- Aircraft: N663AR
- Make and model: Emb EMB-145LR
- Aircraft serial: 145778
- Aircraft time: 42,427 hours, 37,651 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LAV SMOKE ALARM.  INSPECTED LAVATORY,  NO SMOKE OR FIRE DETECTED.   LAVATORY SMOKE SYSTEM OPS CHECKS GOOD IAW AMM 26-14-00. NO DEFECTS NOTED.
